Hostname: page-component-cb9f654ff-65tv2 Total loading time: 0 Render date: 2025-08-29T06:55:37.150Z Has data issue: false hasContentIssue false

Corrections to “On the commutators of singular integrals related to Bloch spaces, Nagoya Math. J., 173 (2004), 205–223”

Published online by Cambridge University Press:  22 January 2016

Shanzhen Lu
Affiliation:
Department of Mathematics, Beijing Normal University, Beijing, 100875, P. R. China, lusz@bnu.edu.cn
Huoxiong Wu
Affiliation:
School of Matthematical Science, Xiamen University, Xiamen, Fujian 361005, China, huoxwu@xmu.edu.cn
Rights & Permissions [Opens in a new window]

Abstract

Image of the first page of this content. For PDF version, please use the ‘Save PDF’ preceeding this image.'

Information

Type
Other
Copyright
Copyright © Editorial Board of Nagoya Mathematical Journal 2004